|Atripla and impotence
Feb 26, 2012
I have been on Atripla for nearly a year. . .and since taking the treatment. . .I cant seem to get an erection. . . I'm 43, I have no other stresses in my life, lead a healthy life style. .
Response from Dr. Henry
Atripla is occasionally the main factor in developing new impotence. Impotence is very common in the general population (without HIV or Atripla) and often is due to problems such as stress, diabetes, use of psychotropic medications. Concern about HIV transmission and other HIV-related stresses and associated problems (such as low testosterone levels) as well as side effects from HIV meds increases the risk for erectile dysfunction in HIV+ men.Recommend discussing with your HIV provider. KH
Steriod (Prednisolone) and HIV med
Peripheral Neuropathy AGAIN after starting meds
- How Long After Contracting Hiv Would I Notice Symptoms?
- Can Worrying About Hiv Make You Have Symptoms?
- Tested Negative For Hiv Still Scared
- Could Sore Bump In Armpit Be A Sign Of Hiv
- Can It Take 10 Years For Hiv And Aids To Show Up?
- How Long Do Symptoms Of Aids Take To Show Up After Initial Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.